Drug Causes of Vaginal candidiasis
Medication causes list:
The list of possible medications or substances
mentioned in sources as possibe causes of Vaginal candidiasis includes:
- Aerodiol Spray
- Oestradiol Implants
- Piperazine oestrone sulfate
- Primogyn Depot
Drug interactions causing Vaginal candidiasis:
When combined, certain drugs, medications, substances or toxins may react
causing Vaginal candidiasis.
The list below is incomplete and various other drugs or substances may cause your symptoms.
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- Birth Control Pill and Vitamin C interaction
About medication causes:
Another misdiagnosis possibility is that a particular medication or
substance may be the real cause of the disease.
Certain medications, chemicals, toxins or substances
may possibly be underlying causes of Vaginal candidiasis.
Side effects of medications, or exposure
to toxins, chemicals, or other substances may cause a symptom or condition.
Hence, they become possible underlying causes of Vaginal candidiasis
but are often misdiagnosed or overlooked as a cause.
For a general overview of this misdiagnosis issue,
see Medication Underlying Cause Misdiagnosis.